Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On rings satisfying $ [(a,\,b,\,c),\,d]=0$

Author: Armin Thedy
Journal: Proc. Amer. Math. Soc. 29 (1971), 250-254
MSC: Primary 17A30
MathSciNet review: 0294432
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple nonassociative ring, in which the associators commute with all elements, is under mild additional assumptions either associative or commutative. This result cannot be extended to prime rings since a construction of semiprime rings gives counterexamples.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17A30

Retrieve articles in all journals with MSC: 17A30

Additional Information

PII: S 0002-9939(1971)0294432-4
Keywords: Nonassociative ring, standard ring, standard algebra, $ (\gamma ,\delta )$-ring, semiprime ring, simple ring
Article copyright: © Copyright 1971 American Mathematical Society